# SDR ZZDA2007265

- Difficulty date: August 30, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N957AT
- Make and model: Boeing 717-200
- Aircraft serial: 55019
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 64769001005
- Part serial: 03010223
- Condition: Defective
- Location: Nr 3
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

BOTH CABIN AND FLIGHT CREW SMELLED VERY STRONG ODOR THAT MIGHT HAVE BEEN SMOKE, WITHIN 15 SEC OF NOTICING THE SMELL IT HAD DISSIPATED.  CREW STATED, SAW EMERGENCY LIGHTS FLASH AND HEARD A POP OR CLICK BY L1 DOOR WHEN ODOR WAS SMELLED.  REMOVED AND REPLACED GALLEY CONTROL RELAY AS PRECAUTION IAW B717 WDM 25-31.  INSPECTED WIRES AND COMPONENTS BEHIND F/A SEAT IN GALLEY, REMOVED AND REPLACED COFFEEMAKER NR 3 OPS CHECK NORMAL NO C/B POPPED.  PERFORMED ENG RUNS AND LOAD CHECK OF ELECTRICAL SYSTEM.  ALL SYSTEMS CHECK GOOD.  NO DEFECTS FOUND A/C OK FOR CONTINUED SERVICE.  OPS CHECK OF EMERGENCY LIGHTS NORMAL.
